# SDR YTRR096996

- Difficulty date: August 2, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N913RL
- Make and model: Bell 206B
- Aircraft serial: 2913
- Aircraft time: 7,302 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Part serial: 24930
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR WAS OVERHAULED AND AFTER 98.3 HRS TSO, THE ENGINE EXPERIENCE AN OVERSPEED THAT WAS CAUSED BY A HIGH SIDE FAILURE.
